MAUDE Adverse Event Report: STRYKER GMBH TARGETING ARM T2; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH TARGETING ARM T2; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18063212
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the target arm no longer seems to function properly, the calcaneus screw was missed.".
 
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
TARGETING ARM T2
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21621801
Report Number0008031020-2025-00419
Device Sequence Number12434185
Product Code LXH
UDI-Device Identifier04546540708496
UDI-Public04546540708496
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063212
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown